Reply
Honored Contributor
Posts: 10,079
Registered: ‎12-22-2013

@cheriere wrote:

@sunshine 919 wrote:

@songbird wrote:

@Franell wrote:

So what if she is using a weight loss drug. Why should there be a stigma attached to this?


Exactly.  There shouldn't be.  Enough with the obesity in this country. 


I don't think its a stigma, I think people are irritated because people will try to say they did it the hard way when eventually admit they took a shot.  Sunny on the View admitted she was using the drug.  She is super thin now.  Not sure how thin she wants to be.


 

Wow!  I hadn't heard Sunny say she was using it.  I agree, she is pretty thin already.  She's never even been close to overweight or even chubby.🌸


Yes there is clip of it on youtube. Whoopi said she has used a drug too for health reasons.

Honored Contributor
Posts: 10,079
Registered: ‎12-22-2013

@manny2 wrote:

She doesn’t owe an explanation unless she decides to sell anything related to weight loss.


I think she does because she made a big deal over her loosing the weight.  There is nothing wrong if she used ozemic or any of the others.  It's an honesty thing.

Occasional Contributor
Posts: 10
Registered: ‎06-02-2014

It's not pills. It's weekly shot of Ozempic. All these people lie and they all lost weight quickly with this drug 

Occasional Contributor
Posts: 10
Registered: ‎06-02-2014

Absolutely she is using weekly injections of ozempic. She did not lose this weight so quickly 'walking around the block" 

Honored Contributor
Posts: 15,390
Registered: ‎03-09-2010

I think there is a stigma of using ozempic or similar drugs because people are always applauded for losing weight by less calories, move more etc. But for many, it doesn't work that way.

 

And second, just be honest about it. 

And more are, as many are now admitting yes they are using ozempic or similar when previously stating they don't but did it through exercise and eating less calories, carbs, whatever. That also is dishearteing to people who keep trying that and can't lose. Why can't they? Well, they aren't taking the new miracle meds or so many other health reasons. Some can tolerate the side effects and others get too sick to continue.

 

There isn't one thing that works for each individual.

"If you walk the footsteps of a stranger, you'll learn things you never knew. Can you sing with all the voices of the mountains? can you paint with all the colors of the wind?"
Regular Contributor
Posts: 228
Registered: ‎10-28-2017

Kim looks good as do many other ladies who have taken a drug to loose weight . Let us all see what happens in a year , at what point will they be. Just will them the best . 

Highlighted
Regular Contributor
Posts: 228
Registered: ‎10-28-2017

Correction , just wish them all  the best .

Contributor
Posts: 26
Registered: ‎07-05-2013

I agree with you, that her weight loss has something to do with her Bell's Palsy.  It was probably hard to chew and swallow.  She looks great though.

Honored Contributor
Posts: 9,981
Registered: ‎10-01-2013

I remember when Leah lost quite a bit of weight also. She was wearing a M for awhile. This morning I heard her say she was wearing an XL. Keeping weight off after losing it isn't easy. I'm not aware of any meds that don't have side effects.

Esteemed Contributor
Posts: 7,106
Registered: ‎05-09-2010
@RetRN. Yes I heard the same about Leah’s sizes. Must be so hard to lose and gain weight in front of millions of people. Leah is such a class act. She never talked about her weight loss as far as I know. But she did graciously accept compliments when vendors told her she looked great. Keeping it off is the hard part.
Always remember that you are absolutely unique. Just like everyone else. Margaret Mead